Abstract

Hydralazine-Induced Lupus Syndrome Presenting with Different Symptoms and Signs in a Female with an 18-Year History of End Stage Renal Disease

Background: Nearly 40 drugs induced lupus erythematosus. Hydralazine is one of these drugs. Stopping them to treat the disease is essential.

Case report: We describe a 24-year-old single lady, nursing student with an 18-year history of end stage renal disease that had symptoms including fever, severe headache, dyspnea, orthopnea and pleuritic chest pain with positive anti-nuclear antibody (ANA) and anti-double stranded DNA (Anti-dsDNA) with hydralazine treatment. We stopped the hydralazine treatment and patient was stared on prednisone with well outcomes.

Conclusion: The doctors should pay attention to who are placed on treatment with hydralazine a long time to reduce the risk of drug-induced SLE.


Author(s):

Seyed Javad Davari Sani



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
Flyer image

Abstracted/Indexed in

  • Index Copernicus
  • Google Scholar
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat